# SDR SWIA20230605003

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 3,108 hours, 1,884 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IN- FLIGHT BATTERY 2 OVERTEMP  COMPLIED WITH QRC RETURNED TO LAX (FLT 4894 FILED CLOSED)UPON ARRIVAL TO AC FOUND BATTERY #2 OVERHEAT DISPLAYED  AND HOT TO TOUCH. REMOVED AND REPLACED #2 BATTERY IAW AMM 24-36-01.  STARTED AC WITH APU POWER, NO MESSAGES DISPLAYED. ALL INDICATIONS NORMAL. OK FOR SVC
